# SDR DALA2015022201560

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEATING AREA OF RUBSTRIP BETWEEN STA Y= 750 TO 826, LONG 25LT TO 30.  FASTENERS WAS REMOVE CORROSION WAS REMOVE, MEASURE, APPLY ALODINE, PRIMER AND CIC IAW SRM 51-30-5, 51-10-3 PAR 26, 21, 14 AND 38, 53-04, PAR 57. JOB COMPLETED.
